Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for Moms Advice for Moms

Mirnea

Posted by on Jan. 15, 2013 at 5:33 PM
  • 4 Replies
I got it removed jan 2 and ever since then my body has been ache and extremely tired. I've also been having cramps and back pain. Has anyone had this After removel? I just feel blah.
Posted on the NEW CafeMom Mobile
by on Jan. 15, 2013 at 5:33 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
frndlyfn
by Platinum Member on Jan. 15, 2013 at 6:31 PM

Never had mirena but you need to get checked out soon just in case it is something major.

southernbelle07
by on Jan. 15, 2013 at 6:34 PM
I felt completely fine physically when I had mine removed. Just severe mood swings. I was an emotional mess!
Posted on CafeMom Mobile
molacio
by Member on Jan. 15, 2013 at 7:28 PM

I had mine removed today after only two weeks of having it. I hated it. I was bleeding the whole time. I'd much rather just take the pill and deal with 3-4 days of my period rather than up to six months. After it was removed, my stomach hurt a bit and my lower back hurt but it only lasted a few hours. 

Kcdavis11
by Member on Jan. 16, 2013 at 8:46 AM

Yes I went through all that. I have had the mirena removed for a year now and it's not much better. My periods are terrible now. I have cramps like I did when I was a teenager. I have an appointment with my ginocologist next week. Good luck. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)